Previous |  Up |  Next


Title: A parallel method of solution of the differential equations by the formulas containing higher derivatives (English)
Author: Jankovič, V.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 55-57
Summary lang: English
Category: math
MSC: 65L05
idZBL: Zbl 0343.65031
idMR: MR0395233
Date available: 2012-10-05T18:50:24Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_13.pdf 278.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo